Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 3 (1998), Issue 3-4, Pages 265-292
http://dx.doi.org/10.1155/S1085337598000566

Existence and uniform boundedness of optimal solutions of variational problems

Department of Mathematics, Technion-Israel Institute of Technology, Haifa 32000, Israel

Received 9 December 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexander J. Zaslavski, “Existence and uniform boundedness of optimal solutions of variational problems,” Abstract and Applied Analysis, vol. 3, no. 3-4, pp. 265-292, 1998. doi:10.1155/S1085337598000566